# SDR REXA2024010800007

- Difficulty date: October 8, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SILL ANGLE IS CORRODED.  INSTALLED GALLEY DOOR SILL ANGLE ON SURROUND STRUCTURE AT SERVICE DOOR, IAW CRJ700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
